Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Injective near-ring modules over $ Z\sb{n}$


Author: John D. P. Meldrum
Journal: Proc. Amer. Math. Soc. 68 (1978), 16-18
MSC: Primary 16A76
DOI: https://doi.org/10.1090/S0002-9939-1978-0457502-X
MathSciNet review: 0457502
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we show that an injective unital near-ring module over $ {Z_n}$ has trivial centre if $ n \geqslant 3$. As a consequence there are no injective unital near-ring modules over $ {Z_3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76

Retrieve articles in all journals with MSC: 16A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0457502-X
Keywords: Near-ring modules, injective modules, $ {Z_n}$
Article copyright: © Copyright 1978 American Mathematical Society